# SDR FDEA201501230267

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 69,105 hours, 22,362 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  RT WINDOW HEAT FAILED.  CYCLED IAW QRH, REMAINED INOPERATIVE.     REMOVED CONNECTOR J8 AT WINDOW & READ OUT WINDOW RESISTANCE, READS 3,000 OHMS, WINDOW BAD IAW FIM 30-41 FAULT TREE 802 BLOCK 21 TABLE 102.  REPLACED THE  WINDOW IAW EA F-56 11-T0314196 PAGE 2 & 3.
